# SDR AWXA200301065

- Difficulty date: September 9, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Part number: D5311398820000
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK FOUND UPPER OUTBOARD MOUNTING HOLE ELONGATED FROM WEAR ON STRUT ATTACH FITTING AT UPPER AFT CORNER OF NOSE WHEEL WELL AT FR 20, Z120.  MAINTENANCE REMOVED DAMAGED STRUT ATTACH FITTING AT UPPER AFT CORNER OF NOSE WHEEL WELL AT FR 20, Z120; FABRICATED A NEW REPLACEMENT FITTING; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 29-30, PARA B (1-2), SRM 51-76-11 PG 6-7, PARA B (1-2), AND SRM 51-76-11 PG 9-10, PARA E.
